# SDR ASAA2019030628515

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 45,612 hours, 13,551 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK CAUTION LIGHT ILLUMINATED DURING CLIMB ACCOMPLISHED QRH LIGHT EXTINGUISHED CONTINUE OPS. GROUNDED - YES. PERFORMED RIGHT PACK OPS BITE CHECK PER AMM 21-61-00 NO FAULTS FOUND.
